# SDR SIMA20130712001

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,211 hours, 31,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CORROSION AROUND NUTPLATE HOLE ON AFT LOWER SURFACE OF DOOR CUTOUT BELOW DOOR STOP. ACFT REMOVED FROM SERVICE.  PERFORMED REPAIR OF DOOR FRAME IAW EO-EM-53MR-2166.
